Affordable Access

deepdyve-link
Publisher Website

Terminal hematuria associated with oral isotretinoin treatment in a patient with acne vulgaris.

Authors
  • Sarifakioglu, Evren1
  • Yilmaz, Ayse E
  • Erpolat, Seval
  • 1 Department of Dermatology, Faculty of Medicine, Fatih University, Ankara, Turkey. [email protected] , (Turkey)
Type
Published Article
Journal
Pediatric Dermatology
Publisher
Wiley (Blackwell Publishing)
Publication Date
Jan 01, 2012
Volume
29
Issue
5
Pages
668–669
Identifiers
DOI: 10.1111/j.1525-1470.2011.01552.x
PMID: 22067016
Source
Medline
License
Unknown

Abstract

Hematuria is defined as the abnormal presence of red blood cells in the urine and is commonly divided into gross and microscopic hematuria. Terminal hematuria occurs at the end of the urine stream and may have a prostatic, bladder, or trigonal cause. Here, we present a 16-year-old boy who developed terminal hematuria after 1 month of treatment with isotretinoin for acne vulgaris. This side effect of isotretinoin is not reported in the literature. This is the first case report.

Report this publication

Statistics

Seen <100 times